# SDR SWAA2025071681666

- Difficulty date: June 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT STRUCTURE LOCATED BS947.5 AT LEVEL STR25L TO STR25R AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT STRUCTURE LOCATED BS947.5 AT LEVEL STR25L TO STR25R AT AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 AND DRAWING 149A8117 SHEET 6 REV:  AND DWG 149A8110 SHEET 13 REV: B.
